# SDR MASA20210521206

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N953
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280 L-R Bl 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221ALF IN STA. FS= 280 BETWEEN 11 LBURBL AT COCKPIT|NEW ANGLE, FLOOR PNL SUPPORT WAS INSTALLED PER CRJ/900 SRM 51-42-06-001-001-A01 PAR. 6.C AND CRJ/900 SRM 51-42-21-001-001-A01 6.C
